Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Blood in stools, WBC in urine, urinary incontinence, swelling in hands, feet, face. All symptoms related?

I am a usually healthy 33 yr old mother of three. Lately I ve had several medical issues bothering me. I have blood in my stools , wbc s in my urine (with no infection), urinary incontinence (to the point of bed wetting ), high blood pressure and swelling in my hands, feet and face. I was diagnosed with narcolepsy a few yrs ago so the fatigue isn t new but it s become a lot worse. I m getting scheduled for a CT tomorrow I m just worried what they re gonna find. Could all these symptoms be related? If so, does it sound like cancer?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi wooks. I dont think you should worry because you are young and every of your symptoms in most cases has benign cause.
First, blood in stool usually means that you have hemmorhoids, anal fissurae, poylps or angiodysplasie. It can be sign of colon cancer but this is not the first thing to think about because it usually occur in +50 years old and if you have genetic predispositions. urinary incontinence is usual at women after pregnancies. WBC in urine too, it can be caused by any inflammation and doenst mean anything if there is no bacteria in urine.
High pressure needs to be treated by drugs. These symptoms arent related, you need to reduce your anxiety and find the right diagnosis step by step.
Wish you good health.
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor